Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Rash Due To Atripla After 1 Year

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Rash from Atripla after 1 year?

I have been taking Atripla for 14 months. I am currently undetectable and my CD4's are at 281. I didn't experience the rash that sometimes comes along with this drug initially. I have had a rash on my stomach, legs and arms for almost 2...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
A rash directly related to Atripla (most often efavirenz component) would rarely develop > 3-6 months after starting so most likely other explanation. KH... Read more »

Atripla rash after 2.5 years?

I have been on Atripla for 2 years and 8 months with no side effects during this time. 2 weeks ago... Read more »

Atripla Rash

Hi. Love this forum. It really helps us cope. I have been on Atripla for almost 3 years. Doing... Read more »
Articles
TheBody.com

Day 8 on Atripla: You Have a Rash on Your What?? (Video)

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series . On Day 7 of my HIV meds (Atripla), I broke out in a rash. The doctor says that it... Read more »
The Body's "Ask the Experts" Forums

FAQs About Atripla (Efavirenz/Tenofovir/FTC)

Don't see your question? Ask it in our Choosing Your Meds forum or Managing Side Effects of HIV Treatment forum ! Choosing Atripla | Side Effects | When to Take Atripla Choosing Atripla How can I tell if Atripla is right for me? Can I... Read more »
Test Positive Aware Network

Atripla

Brand name: Atripla Generic name: efavirenz/emtricitabine/tenofovir, or EFV/FTC/TDF Class: NNRTI and NRTI -- single-tablet regimen (STR) Manufacturer: Bristol-Myers Squibb, www.bms.com , (800) 321-1335, and Gilead Sciences, www.gilead.com... Read more »
Test Positive Aware Network

New Contest Recognizes Heroes in the Fight Against HIV

On June 15, Bristol-Myers Squibb launched the "Atripla: 5 Years, 5 Heroes" contest to mark the fifth anniversary of Atripla by identifying individuals who have made a significant difference in the fight against HIV. According to their press release,... Read more »
Connect With Others

Widespread Atripla/truvada+sustiva Rash

Posted by younguk, 2 Replies
I am taking Truvada and Sustiva and have been for 2 weeks. 8 days in I developed a rash which has become progressively worse. It covers most of the surface area of my inner thighs and upper back and is also present in significant amounts everywhere... Read more »

Atripla side effects (what not someone else with Atripla Drama)

Posted by Kenn, 3 Replies
Looking for another opinion if I should continue with Atripla and try to ride out the next two weeks or stop and try another medication. I'm on day 5, I have a history of anxiety and so far this has been multiplied two fold. I have been walking... Read more »

Atripla Rash

Posted by Leonardo, 2 Replies
I have been on Atripla for 8 days and a rash (small red marks/blotches) has developed on my arms and torso. This is the first day it has appeared. How concerned should I be? If I can deal with this rash for a while, should I continue my medication... Read more »

Atripla- Rash/Side Effect

Posted by RL9141, 4 Replies
Yesterday (saturday) made one week of being on Atripla. I started breaking out all over my body. It looks like chicken pox, small red dots all over my body. I've taken some Bendryl. This morning (Sunday) it is worse. It's covered more of my body and... Read more »